# SDR UPS97822768

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 47504231
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 857 AFT SIDE AT STR 19R, INTERCOSTAL TIE FITTING IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED FITTING IAW DOUG DWG 4750423, SRM 53-1-0, 51-1-8, 51-1-20.
